Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 640856, 6 pages
http://dx.doi.org/10.1155/2014/640856
Research Article

Initial Coefficients of Biunivalent Functions

1School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Penang, Malaysia
2Department of Mathematics, University of Delhi, Delhi 110 007, India

Received 24 January 2014; Accepted 12 March 2014; Published 8 April 2014

Academic Editor: Om P. Ahuja

Copyright © 2014 See Keong Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An analytic function defined on the open unit disk is biunivalent if the function and its inverse are univalent in . Estimates for the initial coefficients of biunivalent functions are investigated when and , respectively, belong to some subclasses of univalent functions. Some earlier results are shown to be special cases of our results.